A new family of positive quadrant dependent bivariate distributions
Positive quadrant dependence (PQD) is a notion of bivariate dependence between two positively dependent random variables. Starting from the uniform representation of the Farlie-Gumbel-Morgenstern bivariate distribution, we derive and study a family of continuous bivariate distributions that possesses the PQD property. In particular, we show that this new parametric family of distributions can be ordered in the so-called "PQD order".
Volume (Year): 46 (2000)
Issue (Month): 4 (February)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Nelsen, Roger B., 1992. "On measures of association as measures of positive dependence," Statistics & Probability Letters, Elsevier, vol. 14(4), pages 269-274, July.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:46:y:2000:i:4:p:359-364. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.